MathSciNet Relay Station
MathSciNet bibliographic data
MR1172676 65N35
Iranzo, V.; Falqués, A. Some spectral approximations for differential equations in unbounded domains. Comput. Methods Appl. Mech. Engrg. 98 (1992), no. 1, 105–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement